MAUDE Adverse Event Report: CAREFUSION, INC (EJ) SAFE-T PLUS BM TRAY 11G-15G; INSTRUMENT, BIOPSY

CAREFUSION, INC (EJ) SAFE-T PLUS BM TRAY 11G-15G; INSTRUMENT, BIOPSY
Catalog Number BEJS4511SP
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device is not available for return.Photos were provided and a photo review is pending.The investigation is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a bone marrow procedure, the device tray was identified damaged resulting in poor package seal integrity.It was further reported that the damaged tray was immediately removed from the case.There was no patient contact.Verbatim: rcc received a complaint via email.Email(s) attached.Received text from customer surrounding damaged case of #bejs4511.Noticed damage to trays immediately removed from case it was shipped in.Sample not available.Please see attached pictures and provide replacement 1ca asap.
 
Additional Manufacturer Narrative
H10: manufacturing review: a review of the device history record for part: bejs4511sp lot: 0001594063 was performed.No recorded quality problems or rejections related to this incident were found.It was confirmed that procedural and functional requirements needed for its release were met.The sterilization record for the reported product was reviewed.There were no deviations or damage reported.H10: investigation summary: the physical sample was not returned for evaluation.Three photos were provided for analysis.During the photo review process, it was found that the package was damaged, and the sterile barrier was breached.Therefore, the result of the investigation confirmed the reported damaged package - seal integrity failure.A probable root cause was unable to be determined based on the available information.H10: e4 (fda notified), g4 (date received by manufacturer), g7 type or report - follow up# 1), h2 (correction and additional information), h6 (annex g ¿ component code).H11: h3 (device eval by manufacturer), h6 (type of investigation, investigation findings, and investigation conclusions).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a bone marrow procedure, the device tray was identified damaged resulting in poor package seal integrity.It was further reported that the damaged tray was immediately removed from the case.There was no patient contact.Verbatim: rcc received a complaint via email.Received text from customer surrounding damaged case of #(b)(4).Noticed damage to trays immediately removed from case it was shipped in.Sample not available.Please see attached pictures and provide replacement 1ca asap.

Brand Name
(EJ) SAFE-T PLUS BM TRAY 11G-15G
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key21579857
Report Number1625685-2025-00023
Device Sequence Number8867892
Product Code KNW
UDI-Device Identifier10885403471568
UDI-Public(01)10885403471568(11)241017(17)260531(10)0001594063
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberBEJS4511SP
Device Lot Number0001594063
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown